Journal Article

<i>The Gospel of Matthew</i>. By J<span class="smallCaps">ohn</span> N<span class="smallCaps">olland</span>.

Joseph Verheyden

in The Journal of Theological Studies

Volume 58, issue 2, pages 629-632
Published in print October 2007 | ISSN: 0022-5185
Published online March 2007 | e-ISSN: 1477-4607 | DOI:
The Gospel of Matthew. By John Nolland.

Show Summary Details

Journal Article.  1529 words. 

Subjects: Religious Studies

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.